MathSciNet Relay Station
MathSciNet bibliographic data
MR1938799 (2003j:47017) 47A57 (30E05 44A60)
Curto, Raúl E.; Fialkow, Lawrence A. Solution of the singular quartic moment problem. J. Operator Theory 48 (2002), no. 2, 315–354.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement